# SDR SIMA200721204

- Difficulty date: July 20, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 13,157 hours, 11,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Zone 800
- Part time: 13,157 hours, 11,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE BRACKET CRACKED.  REPAIRED DOOR BRACKET IAW EMB IC2007-145/05000 DATED JULY 24, 2007.
